# SDR DALA13023781504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1461, LBL 67 - RBL 51 FLOORBEAM LWR TEE CORRODED CP53-251-01.   CORROSION REMOVED IAW SRM 51-10-02 AT LBL8" AND LBL21" BLEND OUT DEPTH 0.027" ORG 0.090" WIDTH 0.95" LENGTH 1.3" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101, LIMIT.  AT OTHER AREA  BLEND OUT DEPTH 0.011" ORG 0.090", WIDTH 0.9", LENGTH 1.3" WITHIN  ABOVE LIMITS.  REPAIRED IAW ER/A 513070-14, REV ORIG.
